Nonlinear Oscillations

An international mathematical journal

Article No. 613

D. L. Blackmore, N. K. Prykarpatska, V. H. Samoilenko, E. Wachnicki, and M. Pytel-Kudela: The Cartan - Monge geometric approach to the characteristic method for nonlinear partial differential equations of the first and higher orders. Published in vol. 10 (2007), No. 1, pp. 26-36.

Available in

Entire volume 10

© Institute of Mathematics of the NAS of Ukraine. Last updated 16 July 2019 at 1:5. Contact address: nosc@imath.kiev.ua